Alert archive / Missouri / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 13, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 27, 2010, 3:56 PM CDT for Cedar County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2010, 3:56 PM CDT (20:56 UTC)
- Expired
- Mar 27, 2010, 4:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Cedar County, MO
The radar
The Springfield radar (KSGF), 60 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.9 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 858 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 530 m²/s²
- 0-3 km storm-relative helicity
- 565 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
532
WUUS53 KSGF 272056
SVRSGF
MOC039-272130-
/O.NEW.KSGF.SV.W.0013.100327T2056Z-100327T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
356 PM CDT SAT MAR 27 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CEDAR COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 430 PM CDT.
* AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR UMBER VIEW HEIGHTS...OR 7 MILES SOUTH OF
STOCKTON...MOVING NORTHEAST AT 45 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL.
* LOCATIONS IMPACTED INCLUDE ARNICA...BEARCREEK...CANE HILL...
MASTERS...STOCKTON AND UMBER VIEW HEIGHTS.
OTHER LOCATIONS IN THE WARNING INCLUDE STOCKTON LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3776 9364 3773 9362 3770 9362 3758 9362
3758 9388 3775 9381 3783 9374 3782 9364
TIME...MOT...LOC 2056Z 224DEG 38KT 3762 9378
WIND...HAIL <50MPH 1.00IN
$$
ANGLE2 follow-up statements
004
WWUS53 KSGF 272116
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
416 PM CDT SAT MAR 27 2010
MOC039-272130-
/O.CON.KSGF.SV.W.0013.000000T0000Z-100327T2130Z/
CEDAR MO-
416 PM CDT SAT MAR 27 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR EAST CENTRAL CEDAR COUNTY...
AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 4 MILES EAST OF ARNICA...OR 9 MILES
EAST OF STOCKTON...MOVING NORTHEAST AT 45 MPH. THIS STORM IS CAPABLE
OF PRODUCING NICKEL SIZE HAIL.
LOCATIONS IMPACTED INCLUDE ARNICA AND STOCKTON.
OTHER LOCATIONS IN THE WARNING INCLUDE STOCKTON LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3782 9364 3776 9364 3773 9362 3767 9362
3766 9362 3767 9382 3775 9381 3783 9374
TIME...MOT...LOC 2116Z 224DEG 38KT 3777 9359
WIND...HAIL <50MPH 0.88IN
$$
ANGLE203
WWUS53 KSGF 272122
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 PM CDT SAT MAR 27 2010
MOC039-272132-
/O.EXP.KSGF.SV.W.0013.000000T0000Z-100327T2130Z/
CEDAR MO-
422 PM CDT SAT MAR 27 2010
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CEDAR COUNTY WILL
EXPIRE AT 430 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3782 9364 3776 9364 3773 9362 3767 9362
3766 9362 3767 9382 3775 9381 3783 9374
TIME...MOT...LOC 2122Z 224DEG 38KT 3780 9351
$$
TERRYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 2:13 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Mar 27, 2:13 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
213 PM CDT SAT MAR 27 2010
.DISCUSSION...
...OVERVIEW...
MAIN FOCUS WILL BE WITH STRONG LOW PRESSURE SYSTEM CURRENTLY JUST
WEST OF THE CWA...SHIFTING TO DRY AND WARMING WEATHER FOR THE
COMING WEEK.
...CURRENTLY...
STILL VERY WINDY...ESPECIALLY ACROSS THE PLATEAU REGION EVEN
THOUGH WINDS HAVE DROPPED BELOW ADVISORY CRITERIA...DID REACH
CRITERIA FOR A BIT EARLIER THIS MORNING. CONVECTIVE SHOWERS
BEGINNING TO FORM ACROSS THE SOUTHWEST CORNER OF MO WITHIN PAST
HALF HOUR. SOME CLEARING TOOK PLACE TODAY AND ALLOWED TEMPERATURES
TO WARM INTO THE UPPER 50S TO MID 60S IN AREAS THAT CLEARED OUT.
MOISTURE RETURN HAS BEEN FAIRLY WEEK AND IS THE MAIN ITEM MISSING
FOR SEVERE POTENTIAL THIS AFTERNOON/EVENING. SURFACE LOW WAS
MOVING INTO NORTHEAST OK/SOUTHEAST KS REGION WITH CONVECTION
BEGINNING JUST OUT AHEAD OF THIS ACROSS THE SOUTHWEST CORNER OF MO.
...SHORT TERM...
CONVECTION SHOULD CONTINUE TO DEVELOP OVER THE REMAINDER OF THE
AFTERNOON IN ADVANCE OF LOW TO THE WEST/SOUTHWEST OF THE AREA.
STRONG SYNOPTIC SCALE FORCING AND LOW/MID LEVEL LAPSE RATES
FAVORING CONTINUED COVECTIVE DEVELOPMENT HOWEVER WEAK MOISTURE
RETURN AS EVIDENCED BY DEW POINTS IN THE MID 40S WILL LIKELY LIMIT
THE SEVERITY OF ANY STORMS. WOULDNT BE SURPRISED TO SEE AN
ISOLATED HAILER OR TWO BUT DOESNT LOOK LIKE ANYTHING WIDESPREAD AT
THIS POINT. RAIN WILL LIKELY EXPAND IN COVERAGE THIS EVENING AS
THE LOW TRACKS EAST ACROSS SOUTHERN MO. WHILE A HALF INCH-THREE
QUARTERS OF AN INCH OF RAIN NORMALLY WOULDNT CAUSE MUCH PROBLEMS
IN THE WAY OF FLOODING...RECENT HEAVY RAINS/SNOW IN THE PAST WEEK
HAVE TOTALLY SATURATED THE GROUND WITH STANDING WATER STILL IN
SOME LOCATIONS. WILL CONTINUE THE FLOOD WATCH CURRENTLY IN PLACE
THROUGH SUNDAY MORNING. WINDS HAVE DROPPED BELOW ADVISORY CRITERIA
BUT WILL LET THE ADVISORY CONTINUE THROUGH 5 PM AS WINDS AT SGF
STILL GUSTING UP TO 35 MPH AT TIMES.
BEST RAINFALL WILL LIKELY OCCUR FROM THIS EVENING THROUGH THE
OVERNIGHT BEFORE IT ENDS OVER SOUTH CENTRAL MO ON SUNDAY MORNING.
UPPER RIDGING WILL THEN BEGIN TO BUILD INTO THE AREA ON SUNDAY
NIGHT AND THE WARMING TREND WILL BEGIN TO TAKE SHAPE BY MONDAY.
GOOD SOUTHERLY FLOW BEGINS TO DEVELOP BY TUESDAY AFTERNOON AND
COULD REACH THE LOW 70S OUT WEST BY THEN WITH 70S EVENTUALLY
SPREADING TO THE WHOLE FORECAST AREA BY WEDNESDAY.
RIDGE AXIS WILL EVENTUALLY SHIFT EAST OF THE AREA BY LATE IN THE
WEEK AS SLOW MOVING TROUGH SHIFTS EAST. HAVE GONE WITH A SLOWING
SOLUTION WITH THE ONSET OF THE PRECIPITATION UNTIL LATE FRIDAY
INTO SATURDAY.
LINDENBERG
&&
.AVIATION...
FOR THE 18Z TAFS...HAVE PUSHED BACK ONSET OF PRECIP A COUPLE OF
HOURS FOR THIS AFTERNOON BASED ON LATEST RADAR TRENDS AND A
CAPPING INVERSION STRENGTHENING OVER THE REGION. ALSO INCREASED WIND
SPEEDS WHICH CONTINUE AT 15 TO 25 KNOTS ACROSS THE REGION IN
RESPONSE TO THE DEEPENING LOW PRESSURE SYSTEM CURRENTLY ALONG THE
KANSAS/OKLAHOMA BORDER.
AFTER AROUND 22Z...SHOULD SEE AN INCREASE IN SHOWER AND
THUNDERSTORM COVERAGE AS LOW PRESSURE SYSTEM APPROACHES SOUTHEAST
KANSAS SO WILL CONTINUE MENTION OF VICINITY THUNDER AND
PREDOMINANT SHOWERS FROM LATE AFTERNOON THE MID/LATE EVENING.
LATEST SREF CONTINUES TO SHOW HIGH PROBABILITIES FOR MVFR AND IFR
LATER TONIGHT AND WILL TREND CEILINGS DOWN TO IFR AROUND 09-10Z.
WILL WORK CEILINGS BACK TO MVFR AROUND MID MORNING SUNDAY AND HOLD
THEM THERE AS MOISTURE WRAPS AROUND THE BACK SIDE OF THE DEPARTING
SYSTEM.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH SUNDAY MORNING FOR MOZ055>058-066>071-
077>083-088>098-101>106.
WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR MOZ070-071-
079>083-090>092-094-095-102-103.
KS...FLOOD WATCH THROUGH SUNDAY MORNING FOR KSZ073-097-101.
&&Hazardous weather outlook, Mar 27, 1:12 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 112 PM CDT SAT MAR 27 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 112 PM CDT SAT MAR 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... A SLIGHT RISK FOR STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS...WIND GUSTS OVER 70 MPH AND ISOLATED TORNADOES. FLOODING WILL ALSO BE POSSIBLE. AREAS AFFECTED AND TIMING... STRONG TO SEVERE THUNDERSTORM AREA AND TIMING...ALONG AND WEST OF A LINE FROM OSCEOLA TO SPRINGFIELD TO GAINESVILLE BETWEEN 3 PM AND 9 PM. FLOODING TIMING...LATE THIS AFTERNOON WEST OF HIGHWAY 65 AND OVER THE ENTIRE OUTLOOK AREA TONIGHT. DISCUSSION... A STRONG LOW PRESSURE SYSTEM OVER SOUTH CENTRAL KANSAS AND NORTH CENTRAL OKLAHOMA EARLY THIS AFTERNOON WILL MOVE EASTWARD INTO THE OZARKS TONIGHT. WHILE THERE IS VERY STRONG VERTICAL WIND SHEAR AND INCREASING INSTABILITY AHEAD OF THIS SYSTEM THIS AFTERNOON...THERE IS CURRENTLY VERY LIMITED LOW LEVEL MOISTURE OVER THE REGION. IF LOW LEVEL MOISTURE INCREASES SUFFICIENTLY BEFORE THE STORM SYSTEM ARRIVES...THE STORMS WILL HAVE AN INCREASING CHANCE OF BECOMING SEVERE. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL DIMINISH THROUGH THE MID AND LATE EVENING HOURS AS INSTABILITY DECREASES. HOWEVER...MODERATE TO LOCALLY HEAVY RAINFALL MAY DEVELOP ACROSS THE AREA. THIS RAINFALL COULD LEAD TO LOCALIZED FLOODING AS SOILS REMAIN SATURATED FROM RAINFALL EARLIER THIS WEEK. A FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE OUTLOOK AREA INTO SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WARM AND DRY WEATHER ALONG WITH STRONG SOUTHERLY WINDS WILL OCCUR TUESDAY AND WEDNESDAY...WHICH COULD LEAD TO ELEVATED FIRE WEATHER CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS WEST OF AN OSCEOLA TO SPRINGFIELD TO GAINESVILLE LINE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY
In the hours before
Special weather statement, Mar 27, 2:58 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 258 PM CDT SAT MAR 27 2010 MOZ093-272045- NEWTON MO- 258 PM CDT SAT MAR 27 2010 ...SIGNIFICANT WEATHER ALERT FOR NEWTON COUNTY UNTIL 345 PM CDT... AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTH OF RACINE...OR 9 MILES WEST OF NEOSHO...MOVING NORTHEAST AT 40 MPH. AT 255 PM CDT...DIME SIZE HAIL WAS REPORTED NEAR SENECA. DIME TO NICKEL SIZE HAIL CAN BE EXPECTED WITH THIS STORM AS IT MOVES THROUGH PORTIONS OF NEWTON COUNTY. LOCATIONS IMPACTED INCLUDE DIAMOND...GRANBY...NEOSHO AND SENECA. ANGLE
Local storm report, Mar 27, 3:01 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
301 PM CDT SAT MAR 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 2 E SENECA 36.84N 94.57W
03/27/2010 E0.75 INCH NEWTON MO LAW ENFORCEMENT
&&
MTERRYSpecial weather statement, Mar 27, 3:02 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 302 PM CDT SAT MAR 27 2010 MOZ090-094-095-272030- LAWRENCE MO-GREENE MO-CHRISTIAN MO- 302 PM CDT SAT MAR 27 2010 ...SIGNIFICANT WEATHER ALERT FOR EAST CENTRAL LAWRENCE...NORTHWESTERN CHRISTIAN AND SOUTHWESTERN GREENE COUNTIES UNTIL 330 PM CDT... AT 258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF BILLINGS...OR 7 MILES NORTHEAST OF AURORA...MOVING NORTHEAST AT 45 MPH. DIME SIZE HAIL IS POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BATTLEFIELD...BILLINGS AND REPUBLIC. INTERSTATE 44 BETWEEN MILE MARKERS 59 AND 70 WILL ALSO BE IMPACTED BY THIS STORM. PEOPLE IN EASTERN LAWRENCE...NORTHWESTERN CHRISTIAN AND SOUTHWESTERN GREENE COUNTIES...INCLUDING BILLINGS AND REPUBLIC...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. ANGLE
Special weather statement, Mar 27, 3:16 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 316 PM CDT SAT MAR 27 2010 MOZ093-101-272100- NEWTON MO-MCDONALD MO- 316 PM CDT SAT MAR 27 2010 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL NEWTON AND NORTHWESTERN MCDONALD COUNTIES UNTIL 400 PM CDT... AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF GOODMAN...OR 11 MILES NORTHWEST OF PINEVILLE...MOVING NORTHEAST AT 45 MPH. DIME TO NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE DIAMOND...GOODMAN...AND NEOSHO. PEOPLE IN CENTRAL NEWTON AND NORTHWESTERN MCDONALD COUNTIES... INCLUDING GOODMAN...NEOSHO AND GRANBY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. ANGLE
Special weather statement, Mar 27, 3:24 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 324 PM CDT SAT MAR 27 2010 MOZ090-095-272115- GREENE MO-CHRISTIAN MO- 324 PM CDT SAT MAR 27 2010 ...SIGNIFICANT WEATHER ALERT FOR NORTH CENTRAL CHRISTIAN AND SOUTHEASTERN GREENE COUNTIES UNTIL 415 PM CDT... AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BATTLEFIELD...MOVING NORTHEAST AT 45 MPH. DIME TO NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BATTLEFIELD...FREMONT HILLS...GALLOWAY... SPRINGFIELD...STRAFFORD AND TURNERS. INTERSTATE 44 BETWEEN MILE MARKERS 76 AND 89 WILL ALSO BE IMPACTED BY THIS STORM. PEOPLE IN NORTHERN CHRISTIAN AND SOUTHEASTERN GREENE COUNTIES... INCLUDING BATTLEFIELD...SPRINGFIELD AND STRAFFORD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. ANGLE
Special weather statement, Mar 27, 3:45 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 345 PM CDT SAT MAR 27 2010 MOZ078-089-272130- DADE MO-CEDAR MO- 345 PM CDT SAT MAR 27 2010 ...SIGNIFICANT WEATHER ALERT FOR EASTERN CEDAR AND NORTH CENTRAL DADE COUNTIES UNTIL 430 PM CDT... AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NEOLA...OR 8 MILES NORTHWEST OF GREENFIELD...MOVING NORTHEAST AT 45 MPH. PEA TO DIME SIZE HAIL IS POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE ARCOLA...ARNICA...BEARCREEK...CANE HILL... CAPLINGER MILLS...MASTERS...NEOLA...STOCKTON...UMBER VIEW HEIGHTS AND WAGONER. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE STOCKTON LAKE. PEOPLE IN EASTERN CEDAR AND NORTHERN DADE COUNTIES...INCLUDING STOCKTON LAKE AND STOCKTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. ANGLE
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 9:16 PM CDT | River Flood Warning | SGF | Pulaski | 10 hr |
| Mar 27, 9:05 AM CDT | Wind Advisory | SGF | Barry, Christian, Dallas, Dent, Greene, Laclede and 8 more | 8 hr |
| Mar 27, 4:10 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 50 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.